All proper normal extensions of s5-square have the polynomial size model property

Studia Logica 73 (3):367 - 382 (2003)
  Copy   BIBTEX

Abstract

We show that every proper normal extension of the bi-modal system S5 2 has the poly-size model property. In fact, to every proper normal extension L of S5 2 corresponds a natural number b(L) - the bound of L. For every L, there exists a polynomial P(ยท) of degree b(L) + 1 such that every L-consistent formula is satisfiable on an L-frame whose universe is bounded by P(||), where || denotes the number of subformulas of . It is shown that this bound is optimal.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,706

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
158 (#152,553)

6 months
11 (#335,647)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Nick Bezhanishvili
University of Amsterdam

References found in this work

No references found.

Add more references